# SDR 06FDEA0419

- Difficulty date: January 29, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 31,225 hours, 17,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD "B" LOW PRESS LT PUMP 1 CAME ON IN FLT PRESSURE  STARTED DROPPING AND PUMP 2 LOW PRESSURE LT CAME  FOLLOWED QRH TO LANDING SHGN.  FOUND FLEX LINE CHAFED AGAINST HARD LINE IN "B"  PUMP AREA CREATING SIGNIFICANT HYDRAULIC LEAK. NEEDS  BOTH THE FLEX LINE AND HARD LINE.  R & R BALANCE LINE TO RESERVOIR & OUTLET HARD LINE OPS AND LEAK CK GOOD ALL MAINT PER B727 M/M 29-00-00  0-6,20-80-001-2
